Author Topic: 4 Years off and doing well  (Read 1703 times)

[Buddie]

Re: 4 Years off and doing well
« Reply #20 on: July 03, 2019, 05:54:48 pm »
Iím so happy for you!! Iíve had it bad like you as well and you give me so much [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #21 on: July 09, 2019, 01:19:25 pm »
Hey mate, from a fellow Aussie, glad to hear you're doing so well four years out! I'm tapering from 3 months use as well, but at a higher dose. I need to do a nice, and very slow taper with holds if I need. I find your YouTube videos a big inspiration.

I totally agree mate, it's f**king criminal what doctors tell patients and I also agree that hard stuff like Valium should be reserved for emergencies and not handed out like m+ms. I was none the wiser too and was told they were "safe". Then I realised I hit dependence.

Here's to good health and healing!
Dave.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #22 on: July 10, 2019, 01:38:00 am »
Hey [...], not sure if you'll see this but I'm 26 months out and just feeling so bad, I feel brain damaged and disconnected from the world honestly, I can work from home and go on walks but it's rare I enjoy something. Is there still [...] for me to heal being sick even this far out? I know you went through hell but I'm concerned I'm too far gone or damaged brain wise to come back from this
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #23 on: July 10, 2019, 02:58:37 am »
[...]....absolutely you will improve.  At your time frame I was still a hot mess.   Stay strong.

[...]-glad to hear it. very similar to me.  Suffering body stiffness and nerve pain if I overdo it.  I can walk up up to five miles at a healthy pace a few days a week now.  If I get a bad day it passes quickly.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #24 on: July 13, 2019, 10:49:14 pm »
Having a hard time with my mental symptoms and am feeling very sad today. Glad to hear that yours got better. Praying that eventually I will get better, too.

Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #25 on: July 27, 2019, 12:29:05 pm »
Hey [...], not sure if you'll see this but I'm 26 months out and just feeling so bad, I feel brain damaged and disconnected from the world honestly, I can work from home and go on walks but it's rare I enjoy something. Is there still [...] for me to heal being sick even this far out? I know you went through hell but I'm concerned I'm too far gone or damaged brain wise to come back from this

Hi There,

At 26 months I was a trainwreck both physically and emotionally. I found this to be a really tough time mentally with alot of depression as I was alot better but still very very sick and getting smashed with waves. I definatly couldnt see a way out and the 3rd year was gruelling as staying strong for so long wears you down.I stabalised at 3.5 years out. You will get there eat healthy and rest as much as your lifestyle will allow you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #26 on: July 27, 2019, 01:13:50 pm »
[...],

I'm sorry you had such a hard time in withdrawal, I can't imagine what that must have been like.
Thank you for telling us, that you are doing so much better, it's really really good to hear, that you feel mentally well!
I [...] your physical wellness will follow soon. Take care of yourself and thank you for sharing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years off and doing well
« Reply #27 on: July 27, 2019, 01:17:13 pm »
[...],

I'm sorry you had such a hard time in withdrawal, I can't imagine what that must have been like.
Thank you for telling us, that you are doing so much better, it's really really good to hear, that you feel mentally well!
May I ask how it was like when you started to feel "normal" again? At the moment I'm a bit worried that I have lost myself, that I will never feel connected to me, my life, my loved once again.


I [...] your physical wellness will follow soon. Take care of yourself and thank you for sharing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.